# SDR CA970915005

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A188B
- Engine: Cont IO550D
- Propeller: Hartzl HCC3YF1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 16214018
- Condition: Cracked
- Location: Ws 36.12
- Part time: 1,887 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A 100 HR INSPECTION THE AME, FOUND CRACKS AT THE WING RIBS AT STATION 22.87 AND STATION 36.12.  THREE CRACKS WERE FOUND IN THE SECOND AND THIRD LIGHTENING HOLE IN P/N 1621401-8 AND THREE CRACKS WERE FOUND IN THE FIRST, SECOND AND THIRD LIGHTENING HOLES.
